# SDR ASAA2023110346007

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,956 hours, 11,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141571
- Condition: Faulty
- Location: Ram Air
- Part time: 32,962 hours, 10,629 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED RESET WITH MASTER CAUTION RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1976094 TASKCARD: N/R-00010 ) PERFORMED BITE OF TEMP CONTROLLER FOUND M2977 RIGHT RAM AIR ACTUATOR FAULT, REPLACED RAM AIR ACTUATOR PER MM. RE BITE OF TEMP CONTROLLER FOUND T482 RAM AIR SENSOR FAULT, REPLACED RAM AIR SENSOR PER MM, OPERATATION OF RIGHT PACK AND BITE CHECKS OPERATING NORMALLY. CLEARS MEL 21-32B, PLACARDS REMOVED. SEAMC NOTIFIED.
